# SDR FDEA2020021080299

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767332
- Aircraft serial: 41068
- Aircraft time: 10,051 hours, 4,161 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Indicator
- Condition: False Indication
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MDIS  297     34-61  3894     08FEB20  MEM  FACT  U  PER CREW VERBAL:  DURING APPROACH  A/C FULLY CONFIGURED FLAPS 30,  VREF FOR THE LANDING WEIGHT OF 302.3 WAS COMPUTING  141 KTS.  AT THIS AIRSPEED  THE STALL ZIPPER WAS  ABOVE THE VREF SPEED APPROXIMATELY 7-8 KNOTS. THE  HUD ANGLE OF ATTACK INDICATED NORMAL FOR THE  APPROACH CONFIGURATION AT THE 3 O'CLOCK POSITION    SHGN 08FEB20 18:31   MEM U  ERS 20-00527 SUBMITTED.  SHGN 09FEB20 08:23   MEM U  PERFORMED TEST 64 AND 66 AS REQUESTED, NO FAULTS  NOTED. ALL FLAP TRANSMITTER AND POSITION READINGS  NORMAL AT ALL FLAP POSITIONS. PERFORMED STALL  WARNING OPERATIONAL TEST IAW 767 MM 27-32-00-5 WITH  NORMAL RESULTS AND NO FAULTS. ALSO NO FLIGHT FAULTS  LOGGED.    SHGN 09FEB20 22:01   MEM U  PERFORMED ANGLE OF ATTACK SENSOR TEST ON LEFT AND  RIGHT AOA'S REF 767 AMM 34-12-03-4. ALL VALUES  WITHIN LIMITS.    PERFORMED WIRING CHECKS AND VERIFIED SLAT INPUTS TO THE FSEU AND PSEU AS    REQUESTED BY BOEING  (ERS# 20-00527) AND ALL VALUES ARE WITHIN SPEC PER BOEING   FIGURES. SUSPECT THIS TO BE A NUISANCE FAULT AS SPELLED OUT IN 767 AMM CHAPTER 27-  32-00-0-2 PARAGRAPH 2 SUBPARAGRAPH C (7) . PERFORMED CIRCUIT BREAKER RESET ON   WEU A/B AND OPERATIONAL CHECKS OF WEU GOOD REFERENCING 767 AMM 31-51-04,   PERFORMED STALL WARNING OPERATIONAL TEST IAW 767 MM 27-32-00-5 WITH NORMAL   RESULTS AS WELL. NO PRIOR HISTORY OF ANY KIND , AIRCRAFT OK FOR SERVICE.
